# SDR SWAA2022031166513

- Difficulty date: February 1, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737*
- Aircraft serial: 29830
- Aircraft time: 65,548 hours, 38,878 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Angle
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN BILGE AREA CLIP LOCATED FWD SIDE OF FRAME 500B; STRINGER 26R FWD CARGO COMPARTMENT 2022-67715 / [01] REPLACED CLIP LOCATED ON FWD SIDE OF FRAME 500B; STRINGER 26R AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DRAWING 143A7505 SHEET 6 REV:D. SEE INDIVIDUAL SIGN OFF BELLOW.;[02] REPLACED CLIP LOCATED ON FWD SIDE OF FRAME 500B; STRINGER 26R AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DRAWING 143A7505 SHEET 6 REV:D. SEE INDIVIDUAL SIGN OFF BELLOW.RII
